# SDR CALA2017021100322

- Difficulty date: February 10, 2017
- Submitted: February 12, 2017
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 86,692 hours, 14,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 15823
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN, ZONE 3, RT EMER AREA LT FOUND DIM (R4 DOOR M33409). ZONE 3, RT EMER LT (M33409) BATTERY AND CHARGER REPLACED AND CHECK NORMAL IAW AMM 33-51-00.
